# SDR DL76L961916

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Failed
- Location: Cabin
- Component: 6054578
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

OUT OF 15,000 FT, FLT ATTENDANTS REPORTED FUMES IN FIRST CLASS.  RETURNED TO JFK.  ISOLATED PROBLEM TO GASPER FAN FAILED.  DEACTIVATED SAME PER MEL 21-24-01.  PACKS AND RECIRC FANS OPS OK.
